Dentsply Implants Manufacturing GmbH ANK C/X Impl A6,6/D3,5/L6,6; Implant, Endosseous, Root-Form
Back to Search Results |
| Catalog Number |
17-0540 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
02/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant loss.Also, it was reported that they had unspecified infection.
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.